# SDR DJFA2012006

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N300FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500027
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, THE CREW HEARD A WHINING NOISE FOLLOWED BY A "POP" AND LANDING GEAR FAILURE CAS MESSAGE.  CREW DECIDED TO RETURN TO THE FIELD AND USED THE EMERGENCY BRAKE DURING LANDING; SUBSEQUENTLY THE RT MAIN TIRE BLEW ON LANDING.  MX FOUND THE HYD RESERVOIR UNDER-SERVICED AND NO EVIDENCE OF FLUID LEAKAGE ANYWHERE ON THE ACFT.  BOTH HYD PUMPS AND THE RESERVOIR WERE CHANGED FOR PRECAUTIONARY MEASURES.
